# SDR USAA2012062100017

- Difficulty date: May 27, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 3,319 hours, 19,679 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800000
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - EXCESSIVE PLAY ON RUDDER BEARING HINGE ARM FITTING NR 5 AT VERTICAL STAB STA 299, RIB 7.  REPLACED RUDDER BEARING HINGE ARM FITTING NR 5 IAW A319 AMM 55-36-41-0401 & SRM 51-72-11.
